RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 43, Issue 3  


Cancellative semigroups of power growth
R. I. Grigorchuk
305
Absence of a finite basis of identities for free solvable algebras of step 2 of finite degree of freedom
V. V. Mironov
320
Interpolation of intersections of spaces of quasilinearizable couples
V. V. Vodop'yanov
327
Real zeros of an even trigonometric polynomial
V. K. Runovskii
334
Summability properties of solutions of second-order elliptic equations
V. A. Liskevich, M. A. Perel'muter
337
Stability of differential inclusions with multivalued perturbations
M. M. Khapaev, O. P. Filatov
346
Uniqueness of a reconstruction of binomial differential operators from two spectra
V. A. Yurko
356
Periodic points of a map of a system of intervals
S. A. Bogatyi, E. T. Shavgulidze
365
Theorems on tangents to subvarieties of complex tori
F. L. Zak
382
A certain property of the Hilbert pairing
S. V. Vostokov, I. B. Fesenko
393
Finitely approximated unars
S. V. Sizyi
401
Spectral asymptotics of random operators
S. M. Kozlov
407
Nilpotency of Abelian-by-Abelian groups
A. V. Yagzhev
424
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019